# SDR AALA20060286

- Difficulty date: May 5, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY PATH LIGHTING AT THE FORWARD FLIGHT ATTENDANTS POSITION INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY PATH LIGHTING AT THE FORWARD FLIGHT ATTENDANTS POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
